| Model Number |
24716 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified superficial femoral artery.A 5.0x220x150 sterling balloon catheter was advanced for dilation.However, during inflation, the balloon ruptured.The procedure was completed with a different device.There were no patient complications nor injuries reported.
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified superficial femoral artery.A 5.0x220x150 sterling balloon catheter was advanced for dilation.However, during inflation, the balloon ruptured.The procedure was completed with a different device.There were no patient complications nor injuries reported.It was further reported that the balloon ruptured during the first inflation at 6 atmospheres for 1-2 seconds.
Additional Manufacturer Narrative
E1 - initial reporter city: (b)(6).